# SDR A6WA200100033

- Difficulty date: April 26, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bag BAE146200A
- Aircraft serial: E2042
- Aircraft time: 25,555 hours, 27,878 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 18 CRACKED.  MAINTENANCE REPARED FRAME 18 LT SIDE IAW BAE SYSTEMS FAX REF BARA/AVR/5362/01, BARA/AVR/5360/01, AND RIL HC537H9453.
